Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 22, NWS Norman, OK

May 24, 2016Noble County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 24, 2016, 2:40 PM CDT for Noble County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 2:40 PM CDT (19:40 UTC)
Expired
May 24, 2016, 5:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Noble County, OK

The radar

The Vance AFB radar (KVNX), 98 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

716 
WGUS54 KOUN 241940
FFWOUN
OKC103-242245-
/O.NEW.KOUN.FF.W.0022.160524T1940Z-160524T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 545 PM CDT
    
* AT 239 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN SOUTH OF RED ROCK. BETWEEN TWO AND THREE INCHES OF RAIN
  HAVE ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 9703 3633 9703 3633 9692 3625 9692
      3624 9717 3632 9732 3644 9738 3649 9731
      3654 9720

$$
3 follow-up statements
139 
WGUS74 KOUN 242001
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT TUE MAY 24 2016

OKC103-242245-
/O.CON.KOUN.FF.W.0022.000000T0000Z-160524T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE OK-
301 PM CDT TUE MAY 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CENTRAL NOBLE COUNTY...

AT 252 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ALONG
SEVERAL ROADWAYS. 

AT 259 PM CDT...DOPPLER RADAR INDICATED THAT UP TO THREE INCHES OF
RAIN HAS FALLEN OVER THE CIMARRON TURNPIKE EAST OF HIGHWAY 77.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES REMAIN POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 9703 3633 9703 3633 9692 3625 9692
      3624 9717 3632 9732 3644 9738 3649 9731
      3654 9720

$$
770 
WGUS74 KOUN 242125
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT TUE MAY 24 2016

OKC103-242245-
/O.CON.KOUN.FF.W.0022.000000T0000Z-160524T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE OK-
425 PM CDT TUE MAY 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CENTRAL NOBLE COUNTY...

AT 423 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS HAD ENDED
OVER MUCH OF NOBLE COUNTY. HOWEVER EARLIER STORMS PRODUCED TWO TO
THREE INCHES OF RAIN IN A SHORT AMOUNT OF TIME. RUNOFF WILL
CONTINUED TO RESULT IN A THREAT OF FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3643 9703 3633 9703 3633 9692 3625 9692
      3624 9717 3632 9732 3644 9738 3649 9731
      3654 9720

$$
638 
WGUS74 KOUN 242235
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT TUE MAY 24 2016

OKC103-242245-
/O.EXP.KOUN.FF.W.0022.000000T0000Z-160524T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE OK-
535 PM CDT TUE MAY 24 2016

...THE FLASH FLOOD WARNING FOR CENTRAL NOBLE COUNTY WILL EXPIRE AT
545 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3643 9703 3633 9703 3633 9692 3625 9692
      3624 9717 3632 9732 3644 9738 3649 9731
      3654 9720

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 12:08 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 24, 12:08 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1208 PM CDT TUE MAY 24 2016

.AVIATION...24/18Z TAF ISSUANCE...
Besides some brief breaks in clouds this morning, most sites will
remain BKN to OVC MVFR through much, if not all, of the period.
Thunderstorms are expected to develop late this afternoon across
portions of western and northern Oklahoma. Fairly confident in
impacts to KGAG/KWWR/KPNC late this afternoon and evening to
ceilings and vis from thunderstorms. Storms will move eastward
through the evening, with enough confidence for TEMPOS at
KOKC/KOUN.

Kurtz

&&

.PREV DISCUSSION... /issued 628 AM CDT TUE MAY 24 2016/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
A large cluster of thunderstorms over central/northern Kansas will
advance southeast today, possibly affecting KPNC during the
afternoon or early evening. Another area of scattered
strong/severe storms will develop late in the afternoon near the
western border of Oklahoma. These storms may affect all TAF sites
in the western half of Oklahoma between 2300Z and about 0500Z.
Timing of these storms is very uncertain, as are the specific
expected locations. Ceilings will be highly variable this morning,
and probably again overnight tonight, varying between 1000 feet
and unlimited. Significant visibility restrictions are unlikely
outside thunderstorms.

CmS

PREV DISCUSSION... /issued 355 AM CDT TUE MAY 24 2016/

DISCUSSION...
An MCV over Caddo County early this morning will continue to move
east, and associated convection just to its south is expected to
weaken as the morning progresses. Although showers/thunderstorms
could form at almost any time today, it appears that the greatest
chances will be associated once again with dryline convection this
afternoon along the western border of Oklahoma. Additional storms
may form in north-central Oklahoma if outflow from the Kansas MCS
can make it that far south this afternoon or evening.

Chances for showers/thunderstorms will continue throughout the
forecast period, with only a few brief breaks. It is difficult to
accurately time shortwave troughs in the mid/upper flow, so the
confidence in the timing of the rain/storm chances is not
particularly high.

One of the stronger waves appears to pass over Oklahoma on
Thursday, although some models suggest that a second, equally
strong wave, will arrive on Friday. Depending on what actually
happens, it appears that Thursday and Friday could be days of
rather widespread storminess.

That should be followed by a relatively quiet Friday evening and
Saturday, before storm chances resume, and continue through early
next week.

We have elected to retain the Flood Watch unaltered because of the
risk of locally heavy rainfall with any storms that form over the
next day or so. The watch may be able to be canceled early if
storms fail to produce excessive rainfall this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  87  71  84 /  50  20  10  50
Hobart OK         69  91  69  87 /  40  10  10  50
Wichita Falls TX  72  90  72  86 /  20  20  10  60
Gage OK           63  94  62  89 /  40  10  10  30
Ponca City OK     69  89  71  86 /  60  20  10  40
Durant OK         70  84  71  81 /  30  10  20  50

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Wednesday morning for OKZ021>023-027-033>039-
     044-045.

TX...Flood Watch through Wednesday morning for TXZ083>090.

&&

09/04
Hazardous weather outlook, May 24, 12:00 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE MAY 24 2016

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
AN ENHANCED RISK IS LOCATED NORTHWEST OF A LINE FROM MEDFORD TO
WATONGA...CLINTON...AND HOLLIS OKLAHOMA. A SLIGHT RISK COVERS AN
AREA SOUTH AND EAST OF THE ENHANCED RISK AND NORTH OF A LINE FROM
COALGATE AND TISHOMINGO...TO ARDMORE OKLAHOMA...TO WICHITA FALLS AND
CROWELL TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 4 PM.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS... DAMAGING WIND GUSTS
80 MPH... AND HEAVY RAINFALL THAT COULD CAUSE FLOODING ARE THE MAIN
HAZARDS. A FEW TORNADOES ARE POSSIBLE... ESPECIALLY ACROSS NORTHWEST
OKLAHOMA.

DISCUSSION... A DRYLINE WILL MOVE EAST INTO THE EASTERN TEXAS
PANHANDLE. AN OUTFLOW BOUNDARY FROM MORNING STORMS AND RAIN OVER
SOUTHERN KANSAS EXTENDS FROM NORTH CENTRAL INTO NORTHWEST OKLAHOMA.
THIS WILL LIKELY MAKE AN IMPACT ON WHERE SEVERE STORMS DEVELOP.
ALONG THE DRY LINE...SCATTERED SEVERE STORMS ARE EXPECTED TO DEVELOP
OR MOVE INTO WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. A
FEW TORNADOES WILL ALSO BE POSSIBLE...PARTICULARLY NEAR THE
INTERSECTION OF THE DRYLINE AND OUTFLOW BOUNDARY IN NORTHWEST
OKLAHOMA.

THE THUNDERSTORMS COULD DEVELOP INTO ONE OR MORE CLUSTERS OF STORMS
TONIGHT AND MOVE EAST THROUGH WEDNESDAY MORNING. IF THIS HAPPENS...
DAMAGING STRAIGHT-LINE WINDS WILL BECOME THE PRINCIPLE HAZARD WITH
LARGE HAIL STILL POSSIBLE. THE TORNADO POTENTIAL WILL DIMINISH BY
EARLY WEDNESDAY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND TONIGHT.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL BE
POSSIBLE THROUGH WEDNESDAY MORNING...ESPECIALLY ACROSS THOSE
LOCATIONS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN IN THE
LAST COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS WEEKEND. STRONG TO
SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA
EACH DAY. HOWEVER... THURSDAY AND FRIDAY HAVE THE GREATEST
POTENTIAL FOR WIDESPREAD SEVERE WEATHER.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THIS WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 24, 1:08 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
108 PM CDT TUE MAY 24 2016

OKZ007-012-241845-
GRANT OK-GARFIELD OK-
108 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT AND NORTH
CENTRAL GARFIELD COUNTIES UNTIL 145 PM CDT...

AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KREMLIN...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3649 9788 3662 9800 3684 9764 3659 9754
TIME...MOT...LOC 1805Z 237DEG 13KT 3659 9787

WR
Special weather statement, May 24, 1:34 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CDT TUE MAY 24 2016

OKZ013-241900-
NOBLE OK-
134 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE COUNTY UNTIL
200 PM CDT...

AT 129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
LUCIEN...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3632 9744 3640 9746 3655 9720 3634 9712
TIME...MOT...LOC 1829Z 249DEG 18KT 3638 9738

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:08 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward37 min
May 23, 7:27 PM CDTSpecial Weather StatementOUNEllis33 min
May 23, 7:35 PM CDTSevere Thunderstorm WarningOUNWoods40 min
May 23, 7:44 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward46 min
May 23, 7:49 PM CDTTornado WarningOUNWoodward26 min
May 23, 8:14 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:15 PM CDTSpecial Weather StatementOUNWoods30 min
May 23, 8:17 PM CDTSpecial Weather StatementOUNHarper28 min
May 23, 8:31 PM CDTFlash Flood WarningOUNWoodward4 hr
May 23, 8:35 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
May 23, 8:44 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:55 PM CDTTornado WarningOUNEllis35 min
May 23, 8:58 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 23, 9:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
May 23, 9:21 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward114 min
May 23, 9:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 23, 9:29 PM CDTTornado WarningOUNHarper31 min
May 23, 9:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward28 min
May 23, 11:37 PM CDTSpecial Weather StatementOUNBeckham38 min
May 23, 11:44 PM CDTSpecial Weather StatementOUNJackson31 min
May 24, 12:07 AM CDTSpecial Weather StatementOUNGreer38 min
May 24, 12:17 AM CDTSpecial Weather StatementOUNJackson28 min
May 24, 12:19 AM CDTSpecial Weather StatementOUNHarmon26 min
May 24, 12:23 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
May 24, 12:25 AM CDTSpecial Weather StatementOUNWashita35 min
May 24, 12:36 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman54 min
May 24, 12:55 AM CDTSpecial Weather StatementOUNHarmon35 min
May 24, 1:04 AM CDTSpecial Weather StatementOUNJackson41 min
May 24, 1:07 AM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Tillman3 hr
May 24, 1:20 AM CDTFlash Flood WarningOUNJackson, Tillman3 hr
May 24, 1:23 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman52 min
May 24, 1:32 AM CDTTornado WarningOUNTillman28 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningOUNTillman34 min
May 24, 2:08 AM CDTSevere Thunderstorm WarningOUNTillman52 min
May 24, 2:24 AM CDTSpecial Weather StatementOUNJackson51 min
May 24, 2:47 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman58 min
May 24, 2:49 AM CDTSpecial Weather StatementOUNComanche56 min
May 24, 3:34 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson41 min
May 24, 3:37 AM CDTSpecial Weather StatementOUNCotton38 min
May 24, 4:02 AM CDTSpecial Weather StatementOUNStephens58 min
May 24, 4:13 AM CDTSevere Thunderstorm WarningOUNJefferson20 min
May 24, 4:15 AM CDTSpecial Weather StatementOUNCotton45 min
May 24, 4:32 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens25 min
May 24, 4:59 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray46 min
May 24, 5:47 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray58 min
May 24, 6:56 AM CDTSpecial Weather StatementOUNAtoka64 min
May 24, 1:08 PM CDTSpecial Weather StatementOUNGrant37 min
May 24, 1:34 PM CDTSpecial Weather StatementOUNNoble26 min
May 24, 1:48 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
May 24, 2:23 PM CDTSevere Thunderstorm WarningOUNNoble52 min
May 24, 2:25 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
May 24, 2:43 PM CDTTornado WarningOUNNoble, Payne32 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
May 24, 3:24 PM CDTSpecial Weather StatementOUNPayne36 min
May 24, 3:35 PM CDTTornado WarningOUNPayne25 min
May 24, 3:57 PM CDTFlash Flood WarningOUNPayne2 hr
May 24, 3:57 PM CDTSevere Thunderstorm WarningOUNNoble, Payne48 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
May 24, 4:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne46 min
May 24, 6:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.